MathSciNet Relay Station
MathSciNet bibliographic data
MR1926862 (2003h:55012) 55P25 (55M30 55Q25 57Q35)
Lambrechts, Pascal; Stanley, Don; Vandembroucq, Lucile Embeddings up to homotopy of two-cones in Euclidean space. Trans. Amer. Math. Soc. 354 (2002), no. 10, 3973–4013 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement